I've been taking finasteride/propecia almost 1 year? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Nov 2015
    Posts
    26

    Default I've been taking finasteride/propecia almost 1 year?

    So I've been taking this almost 1 year now. Hmmm...I really don't know what to say. It definitely has worked its "charm" in terms of keeping my hair from falling out. That said, I can still achieve and erection, but I'm noticing sexual side effects. I definitely at least think I have a decreased sex drive, and orgasms are NOT as pleasurable as they once were.

    I'm not sure if this is related to the drug or not. This could be because I'm approaching 29. That said the sides have slowly been getting worse. They were noticeable within the first month of taking it, but they seem to be getting worse. That said I don't know for sure, but this whole "permanent sides thing" I have a feeling that these sides would pass after I quit taking this for about a week.

    I would actually LIKE to keep taking the drug because I am glad that it has helped my hair thus far, but I do feel like I am getting some symptoms mainly decreased pleasure for ejaculation and orgasm.

    Any advice as to what I should do? Does anyone have similar experiences?

  2. #2
    Junior Member
    Join Date
    Nov 2015
    Posts
    26

    Default

    I also want to add what I'm experiencing is sexual anhedonia. It has been really bad lately. My issue may be anywhere from nothing to almost completely related to this drug. The lack of pleasure might be due to dopamine which can be cause by other things including depression partially which I've had in the past too.

    I'm not saying it's not related to this drug because I tend to think it is, but I don't want to assume 100% that it is so as not to fall victim to the post hoc fallacy.

Similar Threads

  1. Before & After 1 year - Finasteride (generic propecia)
    By Arian in forum Hair Loss Treatments
    Replies: 17
    Last Post: 04-13-2018, 12:14 PM
  2. The act of taking Finasteride
    By redy in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 03-04-2014, 02:08 PM
  3. People who had LONG TERM side effects after taking Propecia/finasteride
    By chrisis in forum Men's Hair Loss: Start Your Own Topic
    Replies: 18
    Last Post: 11-05-2012, 11:04 AM
  4. Hello, taking finasteride 1 mg
    By Erick in forum Introduce Yourself & Share Your Story
    Replies: 0
    Last Post: 11-27-2011, 06:04 PM
  5. How do I know when I should stop taking finasteride/propecia??
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 04-05-2010, 04:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Hair tranplant (removal of scabs)
Today 04:20 PM
by q1w1
Last Post By q1w1
Today 04:20 PM
Any way to prevent swelling of the forehead?
Yesterday 08:33 AM
by Aldo22
Last Post By JoeTillman
Today 11:31 AM
22 Y/O - Am I starting to bald?
05-20-2019 05:40 PM
by Rileyb
Last Post By Jesse799
Today 02:57 AM
Dr. Sikos | Norwood VI class baldness| FUE 2531 | Hungary
05-17-2019 02:33 AM
by Spex
Last Post By Jesse799
Today 02:47 AM
London Stem Cell Treatment Patients Claiming Results- is this legit?
08-18-2019 03:32 AM
by jman91
Last Post By beetee
Yesterday 10:56 AM
Eugenix / 3019 grafts/Post-op 2 year
Yesterday 03:29 AM
Last Post By Pradeep Sethi, MD
Yesterday 03:29 AM